F(ψ,φ)-contractions for α-admissible mappings on metric spaces and related fixed point results


1 Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

2 Department of Mathematics, Zanjan Branch, Islamic Azad University, Zanjan, Iran


In this paper, we prove the existence and uniqueness of fixed points for certain α-admissible mappings which
are F(ψ,φ)-contractions on metric spaces. Our results generalize and extend some well-known results in
the literature.


1] A. H. Ansari, Note on “φ − ψ-contractive type mappings and related fixed point”, The 2nd Regional Conference
onMathematics And Applications, PNU, September (2014), 377–380. 
[2] M. Geraghty, On contractive mappings, Proc. Amer. Math. Soc., 40 (1973), 604–608 . 
[3] N. Hussain, E. Karapinar, P. Salimi, F. Akbar, α-admissible mappings and related fixed point theorems, J. Inequal.
Appl., 2013 (2013), 11 pages. 
[4] H. Lakzian, B. Samet, Fixed points for (ψ,φ)-weakly contractive mapping in generalized metric spaces, Appl.
Math. Lett., 25 (2012), 902–906.